Long-term negative impact of an inappropriate first antiepileptic medication on the efficacy of a second antiepileptic medication in mice - Université de Rennes Access content directly
Journal Articles Epilepsia Year : 2018

Long-term negative impact of an inappropriate first antiepileptic medication on the efficacy of a second antiepileptic medication in mice

Fichier principal
Vignette du fichier
Pawluskimanuscript.pdf (1.2 Mo) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01833892 , version 1 (03-09-2018)

Identifiers

Cite

Jodi L Pawluski, Mathieu Kuchenbuch, Sarah Hadjadj, Gabriel Dieuset, Nathalie Costet, et al.. Long-term negative impact of an inappropriate first antiepileptic medication on the efficacy of a second antiepileptic medication in mice. Epilepsia, 2018, 59 (7), pp.e109-e113. ⟨10.1111/epi.14454⟩. ⟨hal-01833892⟩
99 View
177 Download

Altmetric

Share

Gmail Facebook X LinkedIn More